Follow
Serge Tabachnikov
Serge Tabachnikov
Professor of Mathematics, Penn State
Verified email at math.psu.edu - Homepage
Title
Cited by
Cited by
Year
Geometry and billiards
S Tabachnikov
Amer Mathematical Society, 2005
4932005
Billiards, Société Mathématique de France,“
S Tabachnikov
Panoramas et Syntheses 1, 1995
448*1995
Rational billiards and flat structures
H Masur, S Tabachnikov
Handbook of dynamical systems 1, 1015-1089, 2002
4392002
Projective Differential Geometry, from the Schwarzian derivative to the cohomology of diffeomorphism groups
V Ovsienko, S Tabachnikov
Cambridge tracts in mathematics 165, 0
232*
Invariants of Legendrian and transverse knots in the standard contact space
D Fuchs, S Tabachnikov
Topology 36 (5), 1025-1054, 1997
2001997
The Pentagram map: a discrete integrable system
V Ovsienko, R Schwartz, S Tabachnikov
Communications in Mathematical Physics 299 (2), 409-446, 2010
128*2010
Topological robotics: motion planning in projective spaces
M Farber, S Tabachnikov, S Yuzvinsky
International Mathematics Research Notices 2003 (34), 1853-1870, 2003
1162003
More on paperfolding
D Fuchs, S Tabachnikov
The American mathematical monthly 106 (1), 27-35, 1999
1081999
Mathematical omnibus: thirty lectures on classic mathematics
D Fuchs, S Tabachnikov
American Mathematical Society, 2007
1072007
On the dual billiard problem
S Tabachnikov
Advances in Mathematics 115 (2), 221-249, 1995
971995
What is the Schwarzian derivative
V Ovsienko, S Tabachnikov
Notices of the AMS 56 (1), 34-36, 2009
872009
Poncelet's theorem
L Flatto
Amer Mathematical Society, 2009
842009
Pseudo-Riemannian geodesics and billiards
B Khesin, S Tabachnikov
Advances in Mathematics 221 (4), 1364-1396, 2009
782009
The Poncelet grid and billiards in ellipses
M Levi, S Tabachnikov
The American Mathematical Monthly, 895-908, 2007
702007
Projectively equivalent metrics, exact transverse line fields and the geodesic flow on the ellipsoid
S Tabachnikov
Commentarii Mathematici Helvetici 74 (2), 306-321, 1999
61*1999
Dual billiards
S Tabachnikov
Russ. Math. Surv 48 (6), 75-102, 1993
60*1993
Liouville-Arnold integrability of the pentagram map on closed polygons
V Ovsienko, RE Schwartz, S Tabachnikov
Duke Math. J. 162, 2149-2196, 2011
542011
Billiards in Finsler and Minkowski geometries
E Gutkin, S Tabachnikov
Journal of Geometry and Physics 40 (3-4), 277-301, 2002
502002
Higher pentagram maps, weighted directed networks, and cluster dynamics
M Gekhtman, M Shapiro, S Tabachnikov, A Vainshtein
Electron. Res. Announc. Math. Sci. 19, 1-17, 2011
482011
2-frieze patterns and the cluster structure of the space of polygons
S Morier-Genoud, V Ovsienko, S Tabachnikov
Ann. Inst. Fourier 62, 937-987, 2010
482010
The system can't perform the operation now. Try again later.
Articles 1–20